Zeitschrift für Analysis und ihre Anwendungen   EMIS ELibM Electronic Journals

Zeitschrift für Analysis
und ihre Anwendungen
Vol. 18, No. 2, 1999 · Contents

Journal Home

All Journals

ELibM Home



J. Albrecht and P. P. Klein:
On the Matrix Norm Subordinate to the Hölder Norm

E. Wegert and A. S. Vasudeva Murthy:
Blow-Up in a Modified Constantin-Lax-Majda Model for the Vorticity Equation

H. Begehr and G. C. Wen:
Oblique Derivative Problemsfor Elliptic Systems of Second Order Equations in Infinite Domains

M. Goebel and F. Sachweh:
On the Autonomous Nemytskij Operator in Hölder Spaces

R. Gorenflo and F. Mainardi:
Approximation of Lévy-Feller Diffusion by Random Walk

M. Grasselli:
Determining the Relaxation Kernel in Nonlinear One-Dimensional Viscoelasticity

B. Hofmann and G. Fleischer:
Stability Rates for Linear Ill-Posed Problems with Compact and Non-Compact Operators

J. Janno:
Nonlinear Equations with Operators Satisfying Generalized Lipschitz Conditions in Scales

R. Kress:
On the Low Wave Number Behavior of Two-Dimensional Scattering Problems for an Open Arc

E. Meister and K. Rottbrand:
Initial Dirichlet Problem for Half-Plane Diffraction: Global Formulae for its Generalized Eigenfunctions, Explicit Solution by the Cagniard-de Hoop Method

A. G. Ramm:
Property C for Ordinary Differential Equations and Applications to Inverse Scattering

W. Sprössig:
On Operators and Elementary Functions in Clifford Analysis

H. Begehr:
Iterated Integral Operators in Clifford Analysis

S. Bernstein:
Nonlinear Singular Integral Equations Involving the Hilbert Transform in Clifford Analysis

H. Brunner:
The Discretization of Neutral Functional Integro-Differential Equations by Collocation Methods

A. Lorenzi:
A Multidimensional Identification Problem Related to a Hyperbolic Integro-Differential Equation

W. Krabs and G. M. Sklyar:
On the Controllability of a Slowly Rotating Timoshenko Beam

U. Tautenhahn and R. Gorenflo:
On Optimal Regularization Methods for Fractional Differentiation

K. Malanowski and F. Tröltzsch:
Lipschitz Stability of Solutions to Parametric Optimal Control Problems for Parabolic Equations

G. Wanka and U. Krallert:
Duality for Optimal Control-Approximation Problems with Gauges

Publication date for this issue: 31 Jul 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition